MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. SAFELINE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. SAFELINE®; SET, ADMINISTRATION, INTRA
Catalog Number NF1290
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reports, that a white piece appears to be lodged inside the iv tubing right above the lower y port.The nurse tested a set to see if the set is blocked and she reported that the iv administration set is not occluded.No injuries.The set was not used on a patient.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample was returned to evaluate, however the picture provided was analyzed and the white piece is a flow restrictor designed to be there per manufacturing requirements.Although the picture provided does show a white piece, this iv set is design to have a flow restrictor.Therefore this complaint cannot be confirmed.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Based on the results of the picture evaluation, the product met internal specifications.The iv set is designed to have a flow restrictor.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFELINE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key7332322
Report Number9614279-2018-00053
Device Sequence Number1629893
Product Code FPA
UDI-Device Identifier04046964187148
UDI-Public04046964187148
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K931377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/18/2021
Device Catalogue NumberNF1290
Device Lot Number0061535594
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/22/2018
Supplement Date Received by Manufacturer02/22/2018
Initial Report FDA Received Date03/12/2018
Supplement Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1